# SDR AALA202204283354

- Difficulty date: April 27, 2022
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N925NN
- Make and model: Boeing 737823
- Aircraft serial: 31169
- Aircraft time: 27,044 hours, 11,257 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Stiff
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR DIFFICULT TO CLOSE (SECURE). ACCOMPLISHED SATISFACTORY FUNCTIONAL CHECK OF THE FLIGHT DECK DOOR PER AMM 52-51-00. NO FAULTS NOTED.
